MathSciNet Relay Station
MathSciNet bibliographic data
MR444974 31B05 (30A70)
Rao, N. V.; Shea, Daniel F. Growth problems for subharmonic functions of finite order in space. Trans. Amer. Math. Soc. 230 (1977), 347–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement